# SDR SWAA20111211471

- Difficulty date: December 11, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 67,008 hours, 46,818 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BAC1514
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND BULKHEAD CREASED AT BS 1016, ON AFT SIDE AT STIFFENER 10 AND 8 INCHES DOWN FROM CENTER OF PRESSURE WEB.  REPAIRED BULKHEAD PER SRM.
